# SDR ASAA0956647

- Difficulty date: September 19, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 8,080 hours, 2,371 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 90195002
- Part serial: 4334
- Condition: Intermittent
- Location: Fire Warning
- Part time: 8,080 hours, 2,371 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT APU DET INOP CAME ON WITH ASSOCIATED MASTER CAUTION.  IT WOULD LIGHT UP EVERY FEW SECONDS FOR A FEW SECONDS GO OUT THEN REPEAT, APU HAS NOT BEEN ON.  ACCOMPLISHED APU FIRE DETECTION OPERATIONAL TEST AND ENG/APU FIRE DETECTION CONT MODULE (M279), BITE OPS NORMAL REF MM 26 15 00 710 801.  REMOVED AND REPLACED ENG AND APU FIRE DETECTION MODULE, OPS NORMAL.  REF MM 26 10 01 400 801 MM 26 11 00 710 801 AND MM 26 15 00 710 801.
